# SDR ASAA2021082535881

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000200200
- Part serial: IC8927
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 782 - LEFT ELEVATOR UPPER SURFACE HAS A SMALL DENT/PUNCTURE 3'-6" OUTBD OF FUSELAGE & 8" FROM TRAILING EDGE GROUNDED - YES. REPAIRED LEFT ELEVATOR UPPER SURFACE SMALL PUNCTURE 3'6" OUTBD OF FUSELAGE AND 8" FROM T/E BY REMOVING/CUTTING OUT SKIN AT .4"0 AND REMOVING CORE, CLEANING, PREPARING AREA, FILLING HOLE WITH LOW DENSITY COMPOUND, CURING AND LAYING UP REPAIR PLIES AND CURING REPAIR, APPLYING A LAYER OF PORE FILLER ON REPAIR AREA AND RESTORING FINISH IAW A320 SRM 55-21-11-300-032 ZONE 1, FIG. 001.  DIAMETER SIZE OF THE LAST PLY IS 7.7", WV=011, FC=5433, FH=15,814.58. WEIGHT ASSESSMENT AFTER REPAIR WAS 50.9227KG, MAXIMUM ALLOWED IS 58.6KG. FOUND TO BE WITHIN LIMITS IAW A320 SRM 55-20-00-283-001 AND SRM 55-20-00-300-005.
